Skip navigation
Please use this identifier to cite or link to this item:http://essuir.sumdu.edu.ua/handle/123456789/2023
Title: Средняя длина двоичных биномиальных чисел произвольного диапазона
Authors: Кулик, Игорь Анатольевич
Кулик, Ігор Анатолійович
Kulyk, Ihor Anatoliiovych
Keywords: биномиальные числа
біноміальні числа
binomial count
Issue Year: 2007
Publisher: Издательство СумГУ
Citation: Кулик, И.А. Средняя длина двоичных биномиальных чисел произвольного диапазона [Текст] / И.А. Кулик // Вісник Сумського державного університету. Серія Технічні науки. — 2007. — №2. — С. 130-139.
Abstract: In the paper the average lengths of binary uneven binomial numbers are determined for incomplete and arbitrary ranges. The obtained estimations open one of important properties of binomial numbers – the property of unevenness. The results of the paper give an opportunity to develop rigorous methods of estimation and comparative analysis of algorithms of binomial coding and decoding. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/2023
URI: http://essuir.sumdu.edu.ua/handle/123456789/2023
Type: Article
Appears in Collections:Вісник Сумського державного університету. Технічні науки (2007 - 2014)

Views
Other83
United Arab Emirates1
Albania1
Belarus1
China2
Czech Republic1
Germany12
Spain1
France5
United Kingdom3
Hong Kong1
Iran2
Japan1
Morocco1
Netherlands8
Russia21
Saudi Arabia1
Seychelles1
Turkey2
Taiwan1
Ukraine37
United States36
Downloads
Other130
China1
Germany2
France1
United Kingdom1
Russia5
Ukraine3
United States3


Files in This Item:
File Description SizeFormatDownloads 
18_Kulik.pdf140.45 kBAdobe PDF146Download
Show full item record Recommend this item


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.